Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 189, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 2, 2007, 2:06 PM MDT for Eddy County, New Mexico; Culberson County, Texas. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2007, 2:06 PM MDT (20:06 UTC)
- Expired
- May 2, 2007, 3:00 PM MDT
- In force
- 54 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
Counties Eddy County, NM, Culberson County, TX
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 2:25 PM MDT | HAIL 1 | 4 Se Pine Springs, TX | LASTED FROM 1525 CDT TO 1530 CDT. |
| May 2, 2:34 PM MDT | HAIL 1 | 15 E Pine Springs, TX | AT TXDOT REST AREA NEAR INTERSECTION OF U.S. 62/180 AND FM 652. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 12:53 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 2292 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 022007
SVRMAF
NMC015-TXC109-022100-
/O.NEW.KMAF.SV.W.0189.070502T2006Z-070502T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
206 PM MDT WED MAY 2 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN EDDY COUNTY IN SOUTHEAST NEW MEXICO...
NORTHWESTERN CULBERSON COUNTY IN SOUTHWEST TEXAS...
* UNTIL 300 PM MDT (400 PM CDT)
* AT 203 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF PINE SPRINGS...OR NEAR MCKITTRICK CANYON...MOVING EAST
AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
NORTHERN CULBERSON COUNTY...
A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH... HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER... VERY HEAVY RAIN... AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT WEDNESDAY EVENING
(800 PM CDT WEDNESDAY EVENING) FOR SOUTHWEST TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY
EVENING (900 PM CDT WEDNESDAY EVENING) FOR SOUTHEAST NEW MEXICO.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3199 10492 3178 10492 3179 10429 3209 10428
3206 10484
$$2 follow-up statements
000
WWUS54 KMAF 022020
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
319 PM CDT WED MAY 2 2007
NMC015-TXC109-022100-
/O.CON.KMAF.SV.W.0189.000000T0000Z-070502T2100Z/
EDDY NM-CULBERSON TX-
319 PM CDT WED MAY 2 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM
CDT(300 PM MDT) FOR NORTHERN CULBERSON AND SOUTHWESTERN EDDY
COUNTIES...
AT 315 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 10 MILES EAST OF PINE SPRINGS...MOVING EAST AT 15 MPH.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF PINE
SPRINGS ON TEXAS HIGHWAY 54...MOVING NORTHEAST AT 10 MPH.
THESE STORMS WILL AFFECT RURAL AREAS OF CULBERSON COUNTY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
(700 PM MDT WEDNESDAY EVENING) FOR SOUTHWEST TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY
EVENING (800 PM MDT WEDNESDAY EVENING) FOR SOUTHEAST NEW MEXICO.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3199 10492 3178 10492 3124 10491 3119 10431
3209 10428 3206 10484
$$000
WWUS54 KMAF 022040
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
336 PM CDT WED MAY 2 2007
NMC015-TXC109-022100-
/O.CON.KMAF.SV.W.0189.000000T0000Z-070502T2100Z/
EDDY NM-CULBERSON TX-
336 PM CDT WED MAY 2 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
(300 PM MDT) FOR NORTHERN CULBERSON AND SOUTHWESTERN EDDY COUNTIES...
AT 235 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES SOUTHEAST OF MCKITTRICK CANYON...OR ABOUT 10 MILES
EAST OF PINE SPRINGS...MOVING EAST AT 25 MPH. QUARTER SIZED HAIL
WAS REPORTED WITH THIS STORM AT 225 PM MDT 4 MILES SOUTHEAST OF
GUADALUPE MOUNTAINS NATIONAL PARK HEADQUARTERS. QUARTER SIZED HAIL
WAS ALSO REPORTED BY TRAINED SPOTTERS AT THE TEXAS D O T REST AREA
ON U.S. 62/180 15 MILES EAST OF PINE SPRINGS AT 234 PM MDT.
ANOTHER SEVERE THUNDERSTORMS WAS LOCATED 18 MILES SOUTH OF PINE
SPRINGS JUST EAST OF TEXAS HIGHWAY 54...MOVING EAST AT 15 MPH.
THESE SEVERE THUNDERSTORMS WILL AFFECT RURAL AREAS OF NORTHERN AND
WESTERN CULBERSON COUNTY TEXAS...AND MOTORISTS ALONG U.S. 62/180 AND
TEXAS FM 652 EAST OF GUADALUPE MOUNTAINS NATIONAL PARK.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE
PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING(800 PM MDT WEDNESDAY EVENING) FOR SOUTHEAST NEW
MEXICO.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3199 10492 3178 10492 3124 10491 3119 10431
3209 10428 3206 10484
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 1:48 PM MDT, 18 minutes earlier.
Area forecast discussion, May 2, 1:48 PM MDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
248 PM CDT WED MAY 2 2007
.SHORT TERM...
A STRONG MID-LEVEL SHORTWAVE TROUGH CURRENTLY ACROSS NEW MEXICO
AS PER WATER VAPOR IMAGERY WILL SWING EASTWARD ACROSS WEST TEXAS
TONIGHT AND EJECT INTO THE LOWER MISSISSIPPI VALLEY LATE THURSDAY.
AS THE COLD CORE ALOFT MOVES ACROSS WEST TEXAS TONIGHT...STEEPENING
LAPSE RATES ALOFT...STRONGER MID-LEVEL FORCING AND DECENT /30-40KT/
DEEP LAYER SHEAR WILL HELP MAINTAIN THE SEVERE WEATHER THREAT
ACROSS THE AREA INTO THE EARLY MORNING HOURS. PLEASE SEE SEVERE
THUNDERSTORM WATCH NUMBER 210 VALID THROUGH 03/02Z FOR LATEST
DETAILS. ALSO...DUE TO THE DEEP LAYER MOISTURE IN PLACE WITH
HIGH PRECIPITABLE WATER VALUES OVER 200 PERCENT OF NORMAL...WILL
MAINTAIN THE FLASH FLOOD WATCH CURRENT IN EFFECT THROUGH 03/06Z.
.LONG TERM...
SUBSIDENCE IN THE WAKE OF THE DEPARTING SHORTWAVE WILL RESULT IN
CLEARING SKIES AND MODERATING TEMPERATURES ON THURSDAY AND FRIDAY.
AS AN AMPLIFIED WESTERN STATES UPPER LEVEL TROUGH APPROACHES WEST
TEXAS THIS WEEKEND AND POSSIBLY EVOLVES INTO A CLOSED UPPER LOW
MEANDERING OVER THE FOUR CORNERS REGION...SOUTHERLY LOW LEVEL JET
WILL RESTRENGTHEN FRIDAY NIGHT AIDING MOISTURE RETURN INTO WEST
TEXAS. LITTLE CHANGE FROM PREVIOUS THINKING...WILL CARRY CHANCES
FOR DRYLINE RELATED AFTERNOON/EVENING THUNDERSTORMS FROM SATURDAY
THROUGH TUESDAY WITH THE BEST CHANCES FOR THUNDERSTORMS CURRENTLY
EXPECTED ON SUNDAY AND MONDAY. SHOULD THE CLOSED LOW MEANDER
TO OUR WEST OVER THE WEEKEND...A SUSTAINED SOUTHEASTERLY GULF
MOISTURE FETCH INTO WEST TEXAS WILL LIKELY RESULT IN ADDITIONAL
HEAVY RAINFALL LATE THIS WEEKEND INTO EARLY NEXT WEEK...WITH
GROWING CONCERNS FOR AREAS THAT HAVE RECEIVED HEAVY RAINS EARLIER
TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 60 89 65 92 / 30 10 10 0
CARLSBAD NM 55 90 60 93 / 20 0 0 0
DRYDEN TX 65 91 66 94 / 30 10 0 0
FORT STOCKTON TX 60 91 65 95 / 30 10 0 0
GUADALUPE PASS TX 54 85 57 86 / 20 0 0 0
HOBBS NM 58 90 62 91 / 40 10 0 0
MARFA TX 47 85 47 88 / 10 0 0 0
MIDLAND INTL AIRPORT TX 58 87 64 92 / 40 10 0 0
ODESSA TX 58 88 64 92 / 30 10 0 0
WINK TX 60 94 62 98 / 30 10 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 1 PM THIS AFTERNOON TO MIDNIGHT MDT
TONIGHT FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY
COUNTY PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH FROM 2 PM THIS AFTERNOON TO 1 AM CDT THURSDAY
FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...CRANE...
DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...LOVING...
MARTIN...MIDLAND...MITCHELL...REAGAN...SCURRY...UPTON...
WARD...WINKLER.
&&
01Hazardous weather outlook, May 2, 7:19 AM MDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 819 AM CDT WED MAY 2 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-031330- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 819 AM CDT WED MAY 2 2007 /719 AM MDT WED MAY 2 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS...PERMIAN BASIN...AND WESTERN LOW ROLLING PLAINS THIS MORNING. THESE THUNDERSTORMS...ALONG WITH COPIOUS AMOUNTS OF MOISTURE IN THE ATMOSPHERE AND NEARLY SATURATED GROUND FROM RECENT HEAVY RAINS... WILL RESULT IN A THREAT OF FLASH FLOODING TODAY THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS WILL BE SEVERE...ESPECIALLY THIS AFTERNOON AND EVENING. LOCATIONS ALONG AND EAST OF A HOBBS... KERMIT...FORT STOCKTON...AND SANDERSON LINE STAND THE GREATEST CHANCE OF SEEING SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...BUT MAINLY ALONG AND EAST OF A LAMESA...MIDLAND...AND RANKIN LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER UPPER LEVEL STORM SYSTEM WILL TAKE AIM ON SOUTHEAST NEW MEXICO AND WEST TEXAS THIS WEEKEND. SEVERE THUNDERSTORMS MAY AGAIN BECOME A THREAT AS THIS STORM SYSTEM PASSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ON THEIR WAY INTO THE OFFICE TO MAN THE AMATEUR RADIOS. SPOTTER ACTIVATION IS REQUESTED IMMEDIATELY. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 2, 8:45 AM MDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 945 AM CDT WED MAY 2 2007 TXZ058-067-021545- WARD-REEVES COUNTY AND UPPER TRANS PECOS- 945 AM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL REEVES AND WARD COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 13 MILES NORTHWEST OF WICKETT TO 18 MILES SOUTHWEST OF PYOTE AT 945 AM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING HAIL AND GUSTY WINDS TO 50 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. A SEVERE THUNDERSTORM WARNING MAY BECOME NECESSARY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY AFTERNOON FOR PORTIONS OF WEST TEXAS INCLUDING REEVES AND WARD COUNTIES. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. 13
Special weather statement, May 2, 9:54 AM MDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1054 AM CDT WED MAY 2 2007 TXZ051-021700- MARTIN- 1054 AM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR MARTIN COUNTY. A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF COURTNEY AT 1054 AM CDT...MOVING NORTHEAST AT 20 MPH. THIS STORM IS GOING UP AND DOWN IN INTENSITY AND COULD BECOME SEVERE RAPIDLY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, May 2, 10:44 AM MDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1144 AM CDT WED MAY 2 2007 TXZ075-021745- PECOS- 1144 AM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL PECOS COUNTY. AT 1144 AM CDT...A STRONG THUNDERSTORM WAS LOCATED ALONG INTERSTATE 10 AROUND 18 MILES WEST OF BAKERSFIELD...MOVING EAST AT 20 MPH. SMALL HAIL...GUSTY WINDS TO 50 MPH...VERY HEAVY RAIN AND DEADLY LIGHTNING ARE POSSIBLE IN AND NEAR THIS STRONG STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY AFTERNOON FOR WEST TEXAS.
Special weather statement, May 2, 1:53 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 253 PM CDT WED MAY 2 2007 NMZ027-028-022100- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- 153 PM MDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN EDDY COUNTY. A STRONG THUNDERSTORM WAS LOCATED 15 MILES WEST OF WHITES CITY AT 153 PM MDT...MOVING EAST AT 25 MPH. THIS THUNDERSTORM IS LIKELY CAPABLE OF PEA SIZED HAIL AND WIND GUSTS TO 40 MPH. ADDITIONAL STRENGTHENING IS EXPECTED...SO PEOPLE IN THE PATH OF THIS STORM SHOULD STAY ALERT AND BE PREPARED TO TAKE PROTECTIVE ACTION SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO. 05
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 9:23 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 49 min |
| May 2, 2:05 AM MDT | Severe Thunderstorm Warning | MAF | Eddy | 55 min |
| May 2, 2:59 AM MDT | Flash Flood Warning | MAF | Eddy | 3 hr |
| May 2, 3:05 AM MDT | Flash Flood Watch | MAF | Eddy, Lea | 17 hr |
| May 2, 4:10 AM MDT | Severe Thunderstorm Warning | MAF | Eddy | 50 min |
| May 2, 4:56 AM MDT | Severe Thunderstorm Warning | MAF | Eddy | 64 min |
| May 2, 5:25 AM MDT | Flash Flood Warning | MAF | Eddy | 4 hr |
| May 2, 5:35 AM MDT | Flash Flood Warning | MAF | Lea | 4 hr |
| May 2, 5:46 AM MDT | Severe Thunderstorm Warning | MAF | Lea | 59 min |
| May 2, 6:51 AM MDT | Severe Thunderstorm Warning | MAF | Lea | 54 min |
| May 2, 2:50 PM MDT | Flash Flood Warning | MAF | Eddy | 3 hr |
| May 2, 3:15 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| May 2, 4:12 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 42 min |
| May 2, 5:11 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 48 min |
| May 2, 5:15 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 60 min |
| May 2, 5:38 PM MDT | Flash Flood Warning | MAF | Eddy | 3 hr |
| May 2, 5:57 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 53 min |
| May 2, 6:14 AM MDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 61 min |
| May 2, 6:44 AM MDT | Severe Thunderstorm Warning | MAF | Andrews | 61 min |
| May 2, 7:10 AM MDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 65 min |
| May 2, 7:23 AM MDT | Severe Thunderstorm Warning | MAF | Ector | 67 min |
| May 2, 7:48 AM MDT | Flash Flood Warning | MAF | Winkler | 3 hr |
| May 2, 7:53 AM MDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 2, 8:10 AM MDT | Severe Thunderstorm Warning | MAF | Winkler | 65 min |
| May 2, 8:25 AM MDT | Severe Thunderstorm Warning | MAF | Ector | 65 min |
| May 2, 8:40 AM MDT | Severe Thunderstorm Warning | MAF | Midland | 65 min |
| May 2, 9:06 AM MDT | Flash Flood Warning | MAF | Midland | 4 hr |
| May 2, 9:23 AM MDT | Severe Thunderstorm Warning | MAF | Ector | 67 min |
| May 2, 9:37 AM MDT | Severe Thunderstorm Warning | MAF | Pecos | 53 min |
| May 2, 9:40 AM MDT | Severe Thunderstorm Warning | MAF | Midland | 65 min |
| May 2, 9:45 AM MDT | Severe Thunderstorm Warning | MAF | Ward | 60 min |
| May 2, 9:58 AM MDT | Severe Thunderstorm Warning | MAF | Glasscock | 62 min |
| May 2, 10:16 AM MDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 59 min |
| May 2, 10:25 AM MDT | Flash Flood Warning | MAF | Howard | 5 hr |
| May 2, 10:37 AM MDT | Severe Thunderstorm Warning | MAF | Reagan | 53 min |
| May 2, 10:57 AM MDT | Severe Thunderstorm Warning | MAF | Howard, Mitchell | 63 min |
| May 2, 11:02 AM MDT | Severe Thunderstorm Warning | MAF | Glasscock | 42 min |
| May 2, 11:07 AM MDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 2, 11:07 AM MDT | Flash Flood Warning | MAF | Dawson | 4 hr |
| May 2, 11:11 AM MDT | Flash Flood Warning | MAF | Glasscock | 3 hr |
| May 2, 11:16 AM MDT | Severe Thunderstorm Warning | MAF | Pecos | 59 min |
| May 2, 11:24 AM MDT | Flash Flood Warning | MAF | Reagan | 3 hr |
| May 2, 11:34 AM MDT | Severe Thunderstorm Warning | MAF | Reagan | 40 min |
| May 2, 12:08 PM MDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 67 min |
| May 2, 12:27 PM MDT | Tornado Warning | MAF | Pecos, Terrell | 33 min |
| May 2, 2:51 PM MDT | Severe Thunderstorm Warning | MAF | Culberson | 54 min |
| May 2, 3:01 PM MDT | Severe Thunderstorm Warning | MAF | Terrell | 44 min |
| May 2, 3:41 PM MDT | Tornado Warning | MAF | Culberson | 64 min |
| May 2, 4:01 PM MDT | Severe Thunderstorm Warning | MAF | Reeves | 29 min |
| May 2, 4:41 PM MDT | Tornado Warning | MAF | Culberson | 43 min |
| May 2, 4:57 PM MDT | Tornado Warning | MAF | Jeff Davis | 63 min |
| May 2, 5:55 PM MDT | Tornado Warning | MAF | Jeff Davis | 51 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.